# SDR ASAA2019103031195

- Difficulty date: October 30, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,394 hours, 14,191 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START. RIGHT ENGINE VALVE CLOSED LIGHT REMAINED ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
